# SDR FDEA201004121151

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000700100
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP SKIN PANEL COVERING RIB 25A (REMOVED AT THE TIME OF INSP),   INDICATES MULTIPLE CRACKS WITH EDDY CURRENT, ALL PROTRUDING FOR AND AFT ALONG RIB 25A LOCATION. LOCATED, DRILLED AND COUNTERSUNK SKIN SECTION REF SRM 51-72-10.  FOR INSTALLATION SEE EO E6-5750-7-5003 PT2 "WINGS - INBD FLAP - REINFORCEDMENT OF RIB   25A", STEP B-3 (D).
